# SDR HEER20150426048

- Difficulty date: April 26, 2015
- Submitted: April 27, 2015
- Operation: General aviation
- Aircraft: N418PH
- Make and model: Bell 407
- Aircraft serial: 53640
- Aircraft time: 8,255 hours
- Engine: Allsn 250C47B
- Engine time: 10,984 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWJ110180
- Condition: Spalled
- Location: Nr 5
- Part time: 2,147 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 4-8-15 DUE TO METAL IN OIL.  NR 5 BEARING EXHIBITED HEAVY SPALLING ON BALLS.
